# SDR SWIA200616973

- Difficulty date: May 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 8,495 hours, 7,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 640 LT ANGLE LBL 45 CRACKED BETWEEN STR 9/12, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW ANGLE AT FS 640 LBL 45 BETWEEN STRG 9 AND 12 IAW CRJ-200 SRM 51-42-06 AND 51-42-21 AND SKYWEST RII 53-401 COMPLIED WITH.
